The Annals of Mathematical Statistics

A Series of Tournamental Designs

C. C. Yalavigi

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 42, Number 1 (1971), 395-397.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177693531

Digital Object Identifier
doi:10.1214/aoms/1177693531

Zentralblatt MATH identifier
0215.26702

JSTOR
links.jstor.org

Citation

Yalavigi, C. C. A Series of Tournamental Designs. Ann. Math. Statist. 42 (1971), no. 1, 395--397. doi:10.1214/aoms/1177693531. https://projecteuclid.org/euclid.aoms/1177693531


Export citation